MAUDE Adverse Event Report: INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH2.8, SLA®, 12,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH2.8, SLA®, 12,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 042.948S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 23.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
RIDGEFIT, Ø2.4, GH2.8, SLA®, 12,TIN, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key25506345
Report Number0001222315-2026-001794
Device Sequence Number16083256
Product Code DZE
UDI-Device Identifier07630031753632
UDI-Public07630031753632
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/15/2026
Report Date (Section F) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Catalogue Number042.948S
Device Lot Number20-426661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/15/2026
Device Age56 MO
Event Location Other
Date Report to Manufacturer05/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale